Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Two-weight norm inequalities for the Cesàro means of Hermite expansions


Authors: Benjamin Muckenhoupt and David W. Webb
Journal: Trans. Amer. Math. Soc. 354 (2002), 4525-4537
MSC (2000): Primary 42C10
Published electronically: July 2, 2002
MathSciNet review: 1926887
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An accurate estimate is obtained of the Cesàro kernel for Hermite expansions. This is used to prove two-weight norm inequalities for Cesàro means of Hermite polynomial series and for the supremum of these means. These extend known norm inequalities, even in the single power weight and ``unweighted'' cases. An almost everywhere convergence result is obtained as a corollary. It is also shown that the conditions used to prove norm boundedness of the means and most of the conditions used to prove the boundedness of the Cesàro supremum of the means are necessary.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 42C10

Retrieve articles in all journals with MSC (2000): 42C10


Additional Information

Benjamin Muckenhoupt
Affiliation: Department of Mathematics, Rutgers University, 110 Frelinghuysen Road, Piscataway, New Jersey 08854-8019
Email: muckenho@math.rutgers.edu

David W. Webb
Affiliation: Department of Mathematics, DePaul University, Chicago, Illinois 60614-7807
Email: dwebb@condor.depaul.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-02-03093-3
PII: S 0002-9947(02)03093-3
Keywords: Ces\`{a}ro means, Hermite expansions, Hermite polynomials, two-weight norm inequalities, weighted norm inequalities
Received by editor(s): September 28, 2001
Received by editor(s) in revised form: October 2, 2001
Published electronically: July 2, 2002
Additional Notes: The second author was supported by a URC grant at DePaul University.
Article copyright: © Copyright 2002 American Mathematical Society